Inventiones mathematicae

, Volume 95, Issue 3, pp 629–666

Eta invariants of Dirac operators on locally symmetric manifolds

  • Henri Moscovici
  • Robert J. Stanton
Article

DOI: 10.1007/BF01393895

Cite this article as:
Moscovici, H. & Stanton, R.J. Invent Math (1989) 95: 629. doi:10.1007/BF01393895

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Henri Moscovici
    • 1
  • Robert J. Stanton
    • 1
  1. 1.Department of MathematicsThe Ohio State UniversityColumbusUSA